Skip to main content

Genetic design of linear antenna arrays

Publication ,  Journal Article
Jones, EA; Joines, WT
Published in: IEEE Antennas and Propagation Magazine
2000

Duke Scholars

Published In

IEEE Antennas and Propagation Magazine

DOI

ISSN

1045-9243

Publication Date

2000

Volume

42

Issue

3

Start / End Page

92 / 100

Related Subject Headings

  • Networking & Telecommunications
  • 4006 Communications engineering
  • 1005 Communications Technologies
  • 0906 Electrical and Electronic Engineering
 

Citation

APA
Chicago
ICMJE
MLA
NLM
Jones, E. A., & Joines, W. T. (2000). Genetic design of linear antenna arrays. IEEE Antennas and Propagation Magazine, 42(3), 92–100. https://doi.org/10.1109/74.848962

Published In

IEEE Antennas and Propagation Magazine

DOI

ISSN

1045-9243

Publication Date

2000

Volume

42

Issue

3

Start / End Page

92 / 100

Related Subject Headings

  • Networking & Telecommunications
  • 4006 Communications engineering
  • 1005 Communications Technologies
  • 0906 Electrical and Electronic Engineering